Works matching DE "STABILITY theory"
Results: 5000
Material Ordering and the Care of Things.
- Published in:
- Science, Technology & Human Values, 2015, v. 40, n. 3, p. 338, doi. 10.1177/0162243914553129
- By:
- Publication type:
- Article
Assessment of Composite Indicators Using the ANOVA Model Combined with Multivariate Methods.
- Published in:
- Social Indicators Research, 2014, v. 119, n. 2, p. 627, doi. 10.1007/s11205-013-0532-3
- By:
- Publication type:
- Article
Weight functions method for stability analysis applied as design tool for Hawker 800XP aircraft.
- Published in:
- Aeronautical Journal, 2015, v. 119, n. 1218, p. 981, doi. 10.1017/S0001924000004280
- By:
- Publication type:
- Article
Characterisation of a highly staggered spanwise cambered biplane.
- Published in:
- Aeronautical Journal, 2015, v. 119, n. 1212, p. 203, doi. 10.1017/S0001924000010344
- By:
- Publication type:
- Article
Modelling of impact damage zones in composite laminates for strength after impact.
- Published in:
- Aeronautical Journal, 2012, v. 116, n. 1186, p. 1349, doi. 10.1017/S0001924000007673
- By:
- Publication type:
- Article
Steadfast Standards or Fluctuating Fancies? Stability and Change in People's Mate Criteria Over 27 Months.
- Published in:
- 2019
- By:
- Publication type:
- journal article
The Long-Term Stability of Self-Esteem: Its Time-Dependent Decay and Nonzero Asymptote.
- Published in:
- Personality & Social Psychology Bulletin, 2013, v. 39, n. 5, p. 677, doi. 10.1177/0146167213480189
- By:
- Publication type:
- Article
Dynamic stability of the Nash equilibrium for a bidding game.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 4, p. 591, doi. 10.1142/S0219530515500098
- By:
- Publication type:
- Article
Analytic and numerical nonlinear stability/instability of solitons for a Kawahara-like model.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 4, p. 479, doi. 10.1142/S0219530515500141
- By:
- Publication type:
- Article
Decay property of the Timoshenko-Cattaneo system.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 3, p. 393, doi. 10.1142/S0219530515500062
- By:
- Publication type:
- Article
Stability in the obstacle problem for a shallow shell.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 207, doi. 10.1142/S0219530514500225
- By:
- Publication type:
- Article
APPROXIMATE 3-LIE HOMOMORPHISMS ON LIE ALGEBRA SYSTEMS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S021953051350022X
- By:
- Publication type:
- Article
ONE-DIMENSIONAL DAMPED WAVE EQUATION WITH LARGE INITIAL PERTURBATION.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500139
- By:
- Publication type:
- Article
Stehaufmännchen, Kolumbus-Eier und ein Gömböc.
- Published in:
- Physik in Unserer Zeit, 2013, v. 44, n. 4, p. 190, doi. 10.1002/piuz.201301329
- By:
- Publication type:
- Article
Dimensional stability of electrospun membranes of poly( l-lactide-co-glycolide)/poly( l-lactide-co-glycolide)-b-polyethylene glycol blends under stretch.
- Published in:
- Journal of Polymer Research, 2012, v. 19, n. 12, p. 1, doi. 10.1007/s10965-012-0029-9
- By:
- Publication type:
- Article
Coalition Formation and Stability.
- Published in:
- Group Decision & Negotiation, 2018, v. 27, n. 3, p. 467, doi. 10.1007/s10726-018-9570-1
- By:
- Publication type:
- Article
Strength of Preference in the Graph Model for Conflict Resolution.
- Published in:
- Group Decision & Negotiation, 2004, v. 13, n. 5, p. 449, doi. 10.1023/B:GRUP.0000045751.21207.35
- By:
- Publication type:
- Article
Stability of the Triangular Points Under Combined Effects of Radiation and Oblateness in the Restricted Three-Body Problem.
- Published in:
- Earth, Moon & Planets, 2013, v. 110, n. 3-4, p. 143, doi. 10.1007/s11038-013-9415-5
- By:
- Publication type:
- Article
Stability, Complexity and Robustness in Population Dynamics.
- Published in:
- Acta Biotheoretica, 2014, v. 62, n. 3, p. 243, doi. 10.1007/s10441-014-9229-5
- By:
- Publication type:
- Article
Global Stability of Reversible Enzymatic Metabolic Chains.
- Published in:
- Acta Biotheoretica, 2013, v. 61, n. 1, p. 41, doi. 10.1007/s10441-013-9171-y
- By:
- Publication type:
- Article
Dynamically accelerating the power iteration with momentum.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 6, p. 1, doi. 10.1002/nla.2584
- By:
- Publication type:
- Article
High‐performance direct algorithms for computing the sign function of triangular matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2139
- By:
- Publication type:
- Article
On the inertia of the block H-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 5, p. n/a, doi. 10.1002/nla.2101
- By:
- Publication type:
- Article
Tensor logarithmic norm and its applications.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 6, p. 989, doi. 10.1002/nla.2064
- By:
- Publication type:
- Article
Pseudospectra localizations and their applications.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 2, p. 356, doi. 10.1002/nla.2028
- By:
- Publication type:
- Article
On the stability of 2D state-space models.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 198, doi. 10.1002/nla.836
- By:
- Publication type:
- Article
Strong practical stability and stabilization of uncertain discrete linear repetitive processes Strong practical stability and stabilization of uncertain discrete linear repetitive processes.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 220, doi. 10.1002/nla.812
- By:
- Publication type:
- Article
On the strong stability of symplectic matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 234, doi. 10.1002/nla.834
- By:
- Publication type:
- Article
Robust Hurwitz and Schur stability via interval positivity.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 281, doi. 10.1002/nla.1822
- By:
- Publication type:
- Article
Assessment of global linear stability analysis using a time-stepping approach for compressible flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2016, v. 80, n. 10, p. 614, doi. 10.1002/fld.4166
- By:
- Publication type:
- Article
Variational Treatment and Stability Analysis of Coupled Electro-Mechanics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 401, doi. 10.1002/pamm.201610189
- By:
- Publication type:
- Article
Towards adaptive discontinuous Petrov-Galerkin methods.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 741, doi. 10.1002/pamm.201610359
- By:
- Publication type:
- Article
Stability analysis of the flow past miniature vortex generators in a Blasius boundary layer.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 485, doi. 10.1002/pamm.201510233
- By:
- Publication type:
- Article
Stability and bifurcation behaviour of a Laval-Rotor considering fluid forces in compliant liquid seals.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 241, doi. 10.1002/pamm.201510111
- By:
- Publication type:
- Article
On the chaotic behavior of the non-ideal vibrating systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 245, doi. 10.1002/pamm.201510113
- By:
- Publication type:
- Article
Linear stability of a thin non-isothermal droplet spreading on a rotating disk.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 503, doi. 10.1002/pamm.201510242
- By:
- Publication type:
- Article
Numerical solution of singularly perturbed 2D parabolic initial‐boundary‐value problems based on reproducing kernel theory: Error and stability analysis.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 876, doi. 10.1002/num.22706
- By:
- Publication type:
- Article
Unconditionally stable modified methods for the solution of two‐ and three‐dimensional telegraphic equation with Robin boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 246, doi. 10.1002/num.22299
- By:
- Publication type:
- Article
Finite difference schemes for the two‐dimensional semilinear wave equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 200, doi. 10.1002/num.22297
- By:
- Publication type:
- Article
Stability of a finite volume element method for the time‐fractional advection‐diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1459, doi. 10.1002/num.22243
- By:
- Publication type:
- Article
Dynamical study of two predators and one prey system with fractional Fourier transform method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 5, p. 1614, doi. 10.1002/num.22205
- By:
- Publication type:
- Article
A block-centered finite difference method for fractional Cattaneo equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 296, doi. 10.1002/num.22198
- By:
- Publication type:
- Article
Stability analysis for fractional-order partial differential equations by means of space spectral time Adams-Bashforth Moulton method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 19, doi. 10.1002/num.22171
- By:
- Publication type:
- Article
A stabilized finite element method for a fictitious domain problem allowing small inclusions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 167, doi. 10.1002/num.22190
- By:
- Publication type:
- Article
Instability of the finite-difference split-step method applied to the generalized nonlinear Schrödinger equation. III. external potential and oscillating pulse solutions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 633, doi. 10.1002/num.22071
- By:
- Publication type:
- Article
Developing weak Galerkin finite element methods for the wave equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 868, doi. 10.1002/num.22127
- By:
- Publication type:
- Article
Local projection stabilized and characteristic decoupled scheme for the fluid-fluid interaction problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 704, doi. 10.1002/num.22116
- By:
- Publication type:
- Article
Stability and convergence of spectral radial point interpolation method locally applied on two-dimensional pseudoparabolic equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 724, doi. 10.1002/num.22119
- By:
- Publication type:
- Article
Decoupled schemes for unsteady MHD equations. I. time discretization.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 956, doi. 10.1002/num.22132
- By:
- Publication type:
- Article
Stability and accuracy of a pseudospectral scheme for the Wigner function equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 62, doi. 10.1002/num.22072
- By:
- Publication type:
- Article